[1] L. Abatangelo, C. Léna, P. Musolino: Ramification of multiple eigenvalues for the Dirichlet-Laplacian in perforated domains. J. Funct. Anal. 283(12) (2022), paper no. 109718 
[2] D. Addona, M. Muratori, M. Rossi: On the equivalence of Sobolev norms in Malliavin spaces, J. Funct. Anal. 283(7) (2022)
[3] Y. Aharonov, J. Behrndt, F. Colombo, P. Schlosser: A unified approach to Schrödinger evolution of superoscillations and supershifts, J. Evol. Equ. 22(1) (2022)
[4] D. Alpay, F. Colombo, I. Sabadini, B. Schneider: Beurling-Lax type theorems and Cuntz relations, Linear Algebra Appl. 633 (2022), 152-212
[5] G. Arioli: Computer assisted proof of branches of stationary and periodic solutions, and Hopf bifurcations, for dissipative PDEs, Comm. in Nonl. Science and Numer. Simulations 105 (2022) 106079
[6] G. Arioli, H. Koch: Some Reversing Orbits for a Rattleback Model, J of Nonlinear Sci (2022) 32:38
[7] E. Beretta, E. Franchini: Global Lipschitz stability estimates for polygonal conductivity inclusions from boundary measurements, Appl. Anal. 101(10) (2022), 3536-3549
[8] S. Biagi, A. Bonfiglioli, M. Bramanti: Global estimates for the fundamental solution of homogeneous Hörmander operators, Ann. Mat. Pura Appl. (4) 201(4) (2022), 1875-1934
[9] S. Biagi, S. Dipierro, E. Valdinoci, E. Vecchi: Mixed local and nonlocal elliptic operators: regularity and maximum principles, Comm. Partial Differential Equations 47(3) (2022), 585-629
[10] S. Biagi, S. Dipierro, E. Valdinoci, E. Vecchi: A Hong-Krahn-Szegö inequality for mixed local and nonlocal operators, Math. Eng. 5(12) (2022)
[11] S. Biagi, D. Mugnai, E. Vecchi: Necessary condition in a Brezis–Oswald-type problem for mixed local and nonlocal operators, Appl. Math. Lett. 132 (2022)
[12] S. Biagi, A. Pinamonti, E. Vecchi: Sublinear Equations Driven by Hörmander Operators, J. Geom. Anal. 32(4) (2022)
[13] D. Bonheure, F. Gazzola, I. Lasiecka, J. Webster: Long-time dynamics of a hinged-free plate driven by a nonconservative force, Ann. Inst. H. Poincaré Anal. Non Linéaire 39(2) (2022), 457-500
[14] A. Boscaggin, F. Colasuonno, B. Noris, T. Weth: A supercritical elliptic equation in the annulus. Ann. Inst. H. Poincaré Anal. Non Linéaire
[15] M. Caroccia: A compactness Theorem for functions on Poisson point clouds, Nonlinear Anal. (2022)
[16] M. Caroccia, S. Ciani: Dimensional lower bounds for contact surfaces of Cheeger sets, J. Math. Pures Appl. (9) 157 (2022), 1-44
[17] G. Cavagnari, S. Lisini, C. Orrieri, G. Savaré: Lagrangian, Eulerian and Kantorovich formulations of multi-agent optimal control problems: Equivalence and Gamma-convergence, J. Differential Equations 322 (2022), 268-364
[18] G. Cavagnari, G. Savaré, G. E. Sodini: Dissipative probability vector fields and generation of evolution semigroups in Wasserstein spaces, Probab. Theory Related Fields (2022)
[19] C. Cavaterra, S. Frigeri, M. Grasselli: Nonlocal Cahn–Hilliard–Hele–Shaw Systems with Singular Potential and Degenerate Mobility, J. Math. Fluid Mech. 24(1) (2022)
[20] F. E. G. Cipriani, D. Guido, T. Isola, J.-L. Sauvageot: A noncommutative Sierpinski gasket, J. Funct. Anal. 283(5) (2022)
[21] F. Colasuonno, B. Noris, G. Verzini: Multiplicity of solutions on a Nehari set in an invariant cone. Minimax theory and its applications, Volume 7(2) (2022), 185–206
[22] F. Colombo, A. De Martino, T. Qian, I. Sabadini: The Poisson kernel and the Fourier transform of the slice monogenic Cauchy kernels, J. Appl. Math. Anal. Appl. 512(11) (2022)
[23] F. Colombo, D. Kimsey: The spectral theorem for normal operators on a Clifford module, Analysis and Mathematical Physics 12(1) (2022)
[24] F. Colombo, I. Sabadini, D.C. Struppa, A. Yger: Superoscillating Sequences and Supershifts for Families of Generalized Functions, Complex Anal. Oper. Theory 16(3) (2022)
[25] M. Conti, F. Dell’Oro, L. Liverani, V. Pata: Spectral Analysis and Stability of the Moore-Gibson-Thompson-Fourier Model, J. Dynam. Differential Equations (2022)
[26] M. Conti, F. Dell'Oro, V. Pata: Some unexplored questions arising in linear viscoelasticity, J. Funct. Anal. 282(10) (2022)
[27] M. Conti, S. Gatti, A. Miranville: Mathematical analysis of a phase-field model of brain cancers with chemotherapy and antiangiogenic therapy effects, AIMS Mathematics 7(1) (2022), 1536-1561
[28] M. Conti, L. Liverani, V. Pata: Thermoelasticity with antidissipation, Discrete Contin. Dyn. Syst. Ser. S 15(8) (2022), 2173 - 2188
[29] F. Dell’Oro, M.A. Jorge Silva, S. Pinheiro: EXPONENTIAL STABILITY OF TIMOSHENKO-GURTIN-PIPKIN SYSTEMS WITH FULL THERMAL COUPLING, Discrete Contin. Dyn. Syst. Ser. S 15(8) (2022), 2189 - 2207
[30] F. Dell’Oro, V. Pata: On the analyticity of the abstract MGT-Fourier system, Meccanica (2022)
[31] M. Di Cristo, Y. Ren: Stable determination of an inhomogeneous inclusion in a layered medium, Appl. Anal. 101(10) (2022), 3775-3782
[32] A. Di Primio, M. Grasselli: On a system of coupled Cahn–Hilliard equations, Nonlinear Anal. Real World Appl. 67 (2022)
[33] A. Falocchi, F. Gazzola: Regularity for the 3D evolution Navier-Stokes equations under Navier boundary conditions in some Lipschitz domains, Disc. Cont. Dyn. Syst. 42, 1185-1200, 2022
[34] A. Falocchi, F. Gazzola: Remarks on the 3D Stokes eigenvalue problem under Navier boundary conditions, Ann. Mat. Pura Appl. 201, 1481-1488, 2022
[35] V. Felli, B. Noris, R. Ognibene: Eigenvalues of the Laplacian with moving mixed boundary conditions: the case of disappearing Neumann region. J. Differential Equations, 320 (2022) 247-315
[36] L. Fontana, E. Laeng: A Nonzero Sequence All of Whose Discrete Moments Are Equal to Zero, Amer. Math. Monthly (2022)
[37] M. Garrione, F. Gazzola: Symmetry and stability in fluids and structures, in: Interactions between Elasticity and Fluid Mechanics, EMS Series in Industrial and Applied Mathematics, 2022, 213-232.
[38] F. Gazzola, C. Patriarca: An explicit threshold for the appearance of lift on the deck of a bridge, J. Math. Fluid Mech. 24:9, 2022
[39] F. Gazzola, G. Sperone: Remarks on radial symmetry and monotonicity for solutions of semilinear higher order elliptic equations, Math. Eng. 4(5) (2022)
[40] F. Gazzola, G. Sperone, T. Weth: A Connection Between Symmetry Breaking for Sobolev Minimizers and Stationary Navier–Stokes Flows Past a Circular Obstacle, Appl. Math. Optim. 85(1) (2022)
[41] F. Giuliani, M. Guardia: Sobolev norms explosion for the cubic NLS on irrational tori, Nonlinear Anal. 220(11) (2022)
[42] M. Grasselli, A. Poiatti: THE CAHN-HILLIARD-BOUSSINESQ SYSTEM WITH SINGULAR POTENTIAL, Commun. Math. Sci. 20(4) (2022), 897-946
[43] M. Grasselli, A. Pioatti: A phase separation model for binary fluids with hereditary viscosity, Math. Methods Appl. Sci. (2022)
[44] A. Leaci, F. Tomarelli: Riemann–Liouville Fractional Sobolev and Bounded Variation Spaces, Axioms 11(1) (2022)
[45] G. Meglioli, D.D. Monticelli, F. Punzo: Nonexistence of solutions to quasilinear parabolic equations with a potential in bounded domains, Var. Partial Differential Equations 61(1) (2022)
[46] R. Molle, G. Riey, G. Verzini: Normalized solutions to mass supercritical Schrödinger equations with negative potential, J. Differential Equations 333 (2022), 302-331
[47] M. Muratori, A. Roncoroni: Sobolev-Type Inequalities on Cartan-Hadamard Manifolds and Applications to some Nonlinear Diffusion Equations, Potential Anal. 57(1) (2022), 129-154
[48] C. Nobili, F. Punzo: Uniqueness for degenerate parabolic equations in weighted $L^1$ spaces, J. Evol. Equ. 22(2) (2022)
[50] P. Piovano, I. Velcic: Microscopical justification of solid-state wetting and dewetting, J Nonlinear Sci 32 (2022)
[51] N. Soave, H. Tavares, A. Zilio: Free boundary problems with long-range interactions: uniform Lipschitz estimates in the radius, Math. Ann. (2022)
Politecnico di Milano - Dipartimento di Matematica